# SDR QXEA2017100500598

- Difficulty date: September 30, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85327235
- Condition: Corroded
- Location: Bs 216-236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L BETWEEN BS 216 & 236 CORRODED.  REPAIRED IAW RD84-53-8474 ISSUE 1.
